MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS
Model Number Z9002
Medical Device Problem Code Material Opacification (1426)
Health Effect - Clinical Codes Visual Impairment (2138); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided; best estimate on last yag procedure on (b)(6) 2021.If implanted; give date: unknown, not provided, best estimate is prior to first yag procedure on (b)(6) 2017.If explanted; give date: not applicable as lens remains implanted.Other : the intraocular lens (iol) is not returning for evaluation as it is still implanted, therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that bilateral z9002 intraocular lens (iol) were implanted in the patient's eye and developed reticular posterior capsular opacification (pco).Yttrium-aluminum garnet (yag) laser treatment was performed and was indicated that the deposits did not come off.Through additional information it was indicated that 7 years after bilateral implantation, patient developed reticular iol deposits.There were several yag procedures from 2015 to recent as (b)(6) 2021.There has not been any injuries, just decreased best corrected acuity.The pco has decreased activities of daily living.This mdr report is to capture the right eye (od).A separate report will be submitted for the left eye (os).

Brand Name
TECNIS CL IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11283115
Report Number2648035-2021-07203
Device Sequence Number3440541
Product Code HQL
UDI-Device Identifier05050474530713
UDI-Public(01)05050474530713(17)141120
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/20/2014
Device Model NumberZ9002
Device Catalogue NumberZ900200210
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2021
Initial Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;